# SDR WVER2016100291705

- Difficulty date: October 2, 2016
- Submitted: October 2, 2016
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N917FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15017
- Aircraft time: 31,225 hours, 25,523 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: SH670321723
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED MAJOR REPAIR BY REMOVING AND REPLACING RT FLOOR SILL BETWEEN FS 280.0 AND FS 319.0 IAW SRM 51-42-06-001-001-A01, 51-42-21-001-001-A010 AND 51-77-0-001-01-A01.
